Facebook Pixel
EmpowHER Guest
Q: 

Pregnancy after Plan B ?

By Anonymous January 2, 2017 - 10:58am
 
Rate This

So in November I had a small incident and took plan b the day of .. Five days early I got my period just very inconsistent heavy / light period .. Then after that I still took pregnancy test all 7 negative . Then I got my period the same Time I usually start for the second month then I took another test seven weeks after the incident just to check again because I was stressed which was also negative . Then I had the protected sex with no ejaculation what so ever and I'm three days late on my third period . It's been a stressful month full of lots crying and a week before I was supposed to start I got cramps just really painful .. What is going on in becoming scared again

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your concern.

Stress is most likely the reason your period is late. Try your best to relax. You are not pregnant because you had protected intercourse.

Emergency contraceptives can cause changes in the menstrual cycle. The next monthly period can start earlier or later than expected. You had bleeding after taking the pill in November, so you know it worked.

Regards,
Maryann

January 2, 2017 - 11:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!